# SDR ASAA11510659

- Difficulty date: November 13, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 14,424 hours, 4,674 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 076971102964
- Condition: Faulty
- Location: Apu
- Part time: 4,260 hours, 5,484 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAIL TO START WITH FAULT LIGHT ILLUMINATING.  ACCOMPLISHED FIM 49 40 00 810 802.  VERIFIED FAULT 49 41011 STILL ACTIVE.  APU GOES THROUGH START SEQUENCE DOOR OPEN CRANKING AND FUEL FOG AT TAILPIPE BUT NO IGNITION SOUND NOTED.  REPLACED APU EXCITER REF MM49 41 31.  OPS NORMAL.
